# SDR IPXA09156842

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: 305TB05
- Part serial: 2297
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A CREW ADVISED, LOST CENTER HYDRAULIC (GREEN) SYSTEM.  CREW DECLARED EMERGENCY AND PERFORMED MANUAL GEAR EXTENSION; LANDED WITHOUT INCIDENT.  REPLACED GREEN SYS ISOLATION VALVE BLOCK PER AMM 27-14-21-04.
